# SDR CALA2025072907055

- Difficulty date: July 25, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 64,790 hours, 28,985 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C241819
- Condition: Missing
- Location: Zone 500
- Part time: 1,154 hours, 596 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 RAMP REPORTS FUEL COUPLING CAP MISSING INSTALLED NEW SERVICABLE CAP IAW AMM 28-25-41-400-007-A. CAP STILL REQUIRES PAINT STRIPE INSTALLED NEW FUEL CAP. COUPLING CAP REQUIRES PAINT MARKING IAW ECRA 2820-02404.
